# SDR UIEA2024021000080

- Difficulty date: February 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 89,811 hours, 20,293 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Servo
- Part number: A2832118
- Part serial: 1350
- Condition: Leaking
- Location: Autopilot Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER ELEVATOR AUTO PILOT SERVO (M272) WITH HYDRAULIC LEAK.( CENTER ELEVATOR AUTOPILOT SERVO WAS REPLACED PER AMM 22-12-01-424-019, REV 140 AUG 22, 2023. )
